MAUDE Adverse Event Report: HOLOGIC, INC. MYOSURE XL; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC. MYOSURE XL; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 50-601XL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6), a myosure procedure was performed, and during the case, the myosure reach after approximately two minutes of cut time, the tissue trap and tubing leading up to it had little to no tissue in it.It appeared that the handpiece was not resecting tissue.The staff switched to a myosure xl and after cutting with this device for another approximately two minutes, the scrub tech and doctor saw what appeared to be metal shavings and/or a dark-colored dusting in the uterus of the patient.The staff replaced the myosure xl handpiece with a new one.The procedure continued for approximately another five minutes until the doctor decided the procedure was completed.The patient¿s uterus still appeared to have a small amount of dark material inside.The doctor was unable to retrieve all the shavings from the uterus.No additional information available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.2 devices were involved in this case: 1222780-2024-00098.

Brand Name
MYOSURE XL
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key18857670
Report Number1222780-2024-00097
Device Sequence Number18202591
Product Code HIH
UDI-Device Identifier15420045507654
UDI-Public(01)15420045507654(17)251025(10)22L10RA
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K181974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Model Number50-601XL
Device Catalogue Number50-601XL
Device Lot Number22L10RA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale